# SDR USAA2015022100009

- Difficulty date: February 10, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 100,506 hours, 35,101 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83262
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, RT CREASE BEAM INNER CHORD IS CORRODED ON UPPER & LOWER SURFACES.  INSTALLED FABRICATED REPAIR PARTS IAW SRM 51-40-02 & DWG 146N8322.
